# SDR 96FDEA00727

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Web
- Part number: 65207324
- Condition: Corroded
- Location: Bs 1057-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON AFT BAY WEB SILL BS 1057 TO 1110 RBL 21 WL 148.5.  FOUND UPON REMOVAL OF STRAP NR 0217.  REMOVED AND REPLACED AFT BAY WEB SILL FROM BS 1057 TO 1110 RBL 21 WL 148.5.
